Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does the lab test report indicate?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3539 Questions

default
Posted on Mon, 30 Jul 2018 in Vision and Eye Disorders
Question: Dear doctor,
I have already spoken to healthmagic about my right eye suffering from Uveitis since last 3 years.I underwent cataract surgery.
sending a latest follow up report given by my doctor.
but I regularly fond following symptoms
1.heaviness to right eye.
2.watering from eye after2/3 hrs continues use for reading,computer work,watching tv,etc,
3.paining near by the area of an eye.
submitting the report,.and pl give your opinion.
I am expecting opthalmologist to answer the quarry preferably,
thx and regards,
Ms.Abhyankar
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Need further information

Detailed Answer:
Hello Madam

I can certainly understand your concern.

I have worked through your attached reports in detail.

Before guiding you on your current symptoms, I request you to kindly upload all the relevant pages of the document pertaining to the information on the eye surgery, uvetis, current and past list of medications along with Ultrasound/fundus findings of both eyes.

Additionally I would like to know if you have any associated medical comorbid conditions like Diabetes, Thyroid issues or Hypertension.

I will guide you further, once I receive your answers.

Thank you
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Suresh Heijebu 14 hours later
Dear Doctor,
Thanks for reply.
As you have mentioned,uploading the reports.They are in A-B-C-D-E serially.
I am non diabatic( tested in september).No Thyroid trouble.(Thyroid test had been done in september.)
I donot have blood pressure or heart trouble.
But i am perimenopausal. I am under treatment of gynacologist.I underwent D& C test in october,2017. It showed simple hyperplacea and no other complications.
Are some eyes related disorders are related to brain? Do i need to go to neurologist? worried a lot,

Regards,
Ms.Abhyankar

doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Symptoms are related to relapse of Uvetis

Detailed Answer:
Hello Madam

I have worked through your attached reports in detail.

Many of your eye symptoms which you are currently experiencing are related to flare up of uvetis.

The association of current symptoms with brain dysfunction is unlikely at this point of time.

Your symptoms probably respond to steroids ( oral/topical). It's advisable to get a slit lamp biomicroscopy and Fundus eye examination to confirm our findings. Consultation with an Opthalmologist is most important, but not a Neurologist.

Are you satisfied with my consultation ? Is there anything else left to be discussed?

Thank you
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Suresh Heijebu 1 hour later
Thx doctor for immediate reply.
1. last year in the month of march, I had my MRI done along with angio teat
Pl refer the report attached.
The reason to go for it was ,suddenly while eating in a hurry food chocked inside the throat and i fell down and was unconcious for 20/30 seconds.
MRI was normal and till now no repitition of such a symptoms.
2.I have perimenopausal symptoms as mood swing, stress, fatigue,anxiety etc.
3.My doctor always do that slit lamp test when I go for follow up.
4.Do the post cataract people find heaviness in eyes?what is the reason of it?only uveitis or anything else?
5.Is Uveitis like diabitis which is recurrent with time?

6.I am asked to use either Zoxan-D or Pred Forte for next one year.Does these steroids cause blurry vision to eye after prolonged use?
doctor
Answered by Dr. Suresh Heijebu 3 hours later
Brief Answer:
Topical steroids on long-term can cause vision disturbances

Detailed Answer:
Hello Madam

I have worked through your attached reports again in detail.

Cataract eye is generally uncomplicated in large majority of individuals. It doesn't often result in heaviness of eyes.

Slit lamp examination is not alone sufficient to diagnose/ evaluate your eye symptoms. Fundus eye examination is mandatory.

Perimenopause, Anxiety and Cardiac issues in you are largely unrelated to current eye symptoms.

Yes, definitely steroids are the main stay if treatment in your case as the symptoms are largely due to uveitis.

Yes steroids ( in the form of eye drops ) on long-term usage are associated with disturbances in vision. It's advisable to consider alternative Medication in the form of topical immunomodulatory agents. You need to discuss this with your opthalmologist based on the findings of slip lamp biomicroscopy and Fundus eye examination.

Uveitis is a chronic issue with a relapsing and remitting course.

Post your further queries if any
Thank you
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on